- Oladapo Ifedolapo Rachael was a first class graduate of Transport
Management from Ladoke Akintola University of Technology, Ogbomosho
- The deceased registered at the Batch B orientation camp, Kano on Friday, November 25, 2016.
- On November 27 at 5pm, she appeared at the camp clinic with
complaints of headache and fever which she said she had been
experiencing for two days.
- The doctors at the camp clinic treated her with Arthmeter 160 mg,
Piriton tablet and paracetamol for fever and malaria and she was
released to go back to the hostel.
- At about 3am on Monday, November 28, 2016, Ifedolapo was brought
back to the camp clinic by fellow Corps members with complaints of
vomiting and general body pains.
- Examinations carried out by the doctors on night duty revealed that
rashes on her legs had increased but the deceased dismissed the fact to
be the reaction from usage of second hand clothes/knicker without first
- She was thereafter admitted at the Camp clinic and treated with
Drazamol injection and Piriton to soothe her body pains as she was
already on malaria drugs.
- At 8am on Monday, November 28, 2016, Dr. Morowei Woyingo
administered hydrocortisone 200 mg after examining the deceased and
inquired about any history of food or drug allergy which could have
resulted in the rashes.
- After some hours, the deceased complained to the doctor that she had
not urinated for some time and this hastened her referral to Gwarzo
General Hospital by 4pm.
- On the trip to Gwarzo General Hospital, she was accompanied by two
doctors from the camp clinic including the CMD and the nurse on duty.
- They arrived at the hospital 30 minutes later and met doctor Iman
Ibrahim who immediately ordered for full blood count, kidney infection
test, hepatitis and HIV.
- From the result of the test, the doctor concluded that Ifedolapo had
kidney infection probably due to untreated urinary tract infection.
- Since the potassium level in her system was high, she required
immediate dialysis which was only available at the Aminu Kano Teaching
Hospital about 2 hours’ drive away. The doctors decided to stabilize her
by administering Gluconate overnight to survive the grueling journey.
- The deceased responded well until about 2am on Tuesday, November 29,
2016, when her condition worsened, and her body began to show
noticeable signs of fluid retention. She was placed on oxygen to
stabilize her for the journey to Aminu Kano Teaching Hospital when she
finally died about 4am.